# SDR MASA200400246

- Difficulty date: May 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 12,197 hours, 11,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: 164
- Condition: Inoperative
- Location: Nlg
- Part time: 12,570 hours, 11,563 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2888 ATL.  AIRCRAFT RETURNED TO THE FIELD, NLG WILL NOT RETRACT.  A/C WAS FERRIED TO PHL FOR REPAIRS.  MX REPLACED THE ELECTRONIC PROXIMITY SENSOR.  OPS CHECKED GOOD.
